# SDR IPXA2018101835116

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 22,582 hours, 7,837 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 174T11032
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT L/E PANEL ABOVE HF ANTENNA ERODED. REMOVED ERODED COMPOSITE AND INSTALLED COMPOSITE REPAIR IAW SRM 55-30-01-2R-6 AND 51-70-17. (MINOR)
